Subgeometric rates of convergence of $f$-ergodic strong Markov processes

Douc, Randal, Fort, Gersende, Guillin, Arnaud . Stochastic Processes and their Applications 2009. 119 (3) :897-923

Locate this article in:


  Author = {Douc, Randal and Fort, Gersende and Guillin, Arnaud},
  Title = {Subgeometric rates of convergence of $f$-ergodic strong Markov processes},
  Journal = {Stochastic Processes and their Applications},
  Volume = {119},
  Number = {3},
  Year = {2009},
  Pages = {897--923},
  Keywords = {Resolvent, Regularity, storage models, Foster's criterion, Moderate deviations, Langevin diffusions, hypoelliptic diffusions, subgeometric ergodicity}

Similar articles